# SDR RAIA201805090001

- Difficulty date: May 9, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 38,032 hours, 23,425 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK IN ICING CONDITIONS.  FOUND PACK 2 REFERENCE TUBE LOOSE AND LEAKING.  TIGHTENED TUBE, NO FURTHER LEAKS NOTED AT THIS TIME.
